# SDR AALA2019120969015

- Difficulty date: December 5, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 84,197 hours, 10,776 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: DET5501
- Part serial: 02748
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: LAV 3F-1L SMOKE DETECTOR ACTIVATED. REMOVED AND REPLACED SMOKE DETECTOR UNIT AT LAV3F-1L IAW AMM 26-13-01.
